It is currently Tue Aug 22, 2017 2:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: Back on Opiates-QUESTION
PostPosted: Fri Mar 14, 2008 11:17 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Mar 14, 2008 10:09 pm
Posts: 15
Location: Wisconsin
I wrote my story in another post and in it I said I was on Subutex. For the last 4 weeks I have been on Opiates because of pain in my legs. I DID NOT ask to be put back on the Opiates and even questioned if we should take that chance. But the doctor felt it was reasonable and I need a break from two years of increasing pain that no one can figure out the cause of.
But I see this as something temporary and that’s why I agreed to it. I like being on the Subutex too much to get off of it. It is a miracle drug that spares me from many health problems and physical and emotional problems. Like I said in my other post, it gave me my life back.
So for my question…
Since coming off the Subutex and going back on the Opiates I noticed that there is no “feeling” from the Opiates. It’s like I’m taking aspirin. I know that is the effect of the receptors being blocked from the Subutex. If this is how most people feel when they take an Opiate, I can understand why they wouldn’t get caught up in an addiction. I would have never had a problem if I would have been affected by the Opiates this way in the beginning. But I’m wondering how long I’m safe from those addictive cravings? So far I haven’t had any and I’ve taken the Opiates the way they were prescribed without even an interest in abusing them. As a matter of fact I’ve taken less then was prescribed and I informed the doctor of that. I just wish that there was some way for someone who doesn’t have the addiction to experience the difference in feeling how it affects those of us who have that problem. I have had the chance to find out the difference but my wife and others like her are kind of cheated out of that knowledge and understanding.
I’m already anxious to get back on the Subutex because with its absence I’m beginning to experience a lack of interest in life, bowel problems, digestive problems and all the rest.
Thanks in advance for your feedback and interest.
Rae


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group